The Treatment of Morphology in Tolkāppiyam
Bibliographic Data
| ID | 3959155 |
|---|---|
| Authors | David W Mcalpin, M Israel |
| Year | 1976 |
| Volume | 96 |
| Issue | 2 |
| Pages | 327 |
| Publication date | 1976-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of the American Oriental Society (JOURNAL) |
| Journal identifiers | ISSN: 0003-0279 • E-ISSN: 2169-2289 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/599861 |
| OpenAlex | W2320464476 |
| Language | EN |
Biology · Morphology (biology) · Zoology · Historical Linguistics and Language Studies · Linguistics and Cultural Studies · South Asian Studies and Conflicts
| Highly cited | No |
|---|